Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/3414
Title: A new method for construction of solutions nonlinear wave equations
Authors: Barannyk, Anatoliy
Yuryk, Ivan
Keywords: Eikonal equations
exact solutijns
schrodinger
dalambert
ейконала
точні розвязки
рівняння Шредінгера
Даламбера
Эйконала
кафедра вищої математики імені проф. Можара В. І.
Issue Date: 1999
Citation: Yuryk, I. A new method for construction of solutions nonlinear wave equations / I. Yuryk // Ukrainian Mathematical Journal. - 1999. - Vol. 51, No. 5. - P. 649-661.
Abstract: A new simple method for multidimensional nonlinear wave equations is proposed.
URI: http://dspace.nuft.edu.ua/jspui/handle/123456789/3414
Appears in Collections:Статті

Files in This Item:
File Description SizeFormat 
3.pdf559.29 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.